# SDR SWAA2022011360711

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 53,112 hours, 36,392 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B PANEL HAS 2 EACH OBLONG FASTERNER HOLES ON PANEL #33 AND #34 PANEL NEEDS TO BE CHANGED ; 193 B PANEL HAS 2 EACH OLONG FASTERNER HOLES ON PANEL #33 AND #34 PANEL NEEDS TO E CHANGED / [01] R&R 193 PANEL REF. SRM 51-40-02
